Characterization theorems for some classes of covariance functions associated to vector valued random fields

Porcu, Emilio, Zastavnyi, Viktor . Journal of Multivariate Analysis 2011. 102 (9) :1293-1301

Locate this article in:

Bibtex

@article{CIS-256286,
  Author = {Porcu, Emilio and Zastavnyi, Viktor},
  Title = {Characterization theorems for some classes of covariance functions associated to vector valued random fields},
  Journal = {Journal of Multivariate Analysis},
  Volume = {102},
  Number = {9},
  Year = {2011},
  Pages = {1293--1301},
  Keywords = {cross-covariance functions, exponentially convex functions, latent dimensions, multivariate Laplace transforms, quasi-arithmetic operators}
}

Similar articles